# SDR UALA2010101403819

- Difficulty date: October 12, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 55,107 hours, 20,499 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 350
- Condition: Out Of Tolerance
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY 11WL USED FOR TROUBLESHOOTING. REPLACED EMERGENCY LIGHT POWER SUPPLY 11WL. OP CKS OK.
